- This topic has 1 reply, 2 voices, and was last updated by .
January 15, 2008 at 6:15 am #20200wanna_be_a_momma
i was on birth control for 2 1/2 weeks this month. While taking this i was also taking amoxicillen for 10 days. My husband and i didn’t use a second method. I have only spotted while on birth control and that was months ago. But about a week ago i noticed that i had a dot of red blood. then at times when i whip it there or pink. This happend off and on for a few days. Then i started feeling sick to my stomach and stuff. The past two night our bed has felt extra soft and sooo comfy! 2 days ago i had to start taking 10 more days of somthing for a UTI. and the doctor said that my blood pressure was up. Mine has never done that before. Could this be a sign of pregnany? i have also had alot of cramping today. I could be where i just stopped taking birth control 4 days ago but no spotting or anything.
Sorry this is soo long but that you for ready and I would love to hear any kind of answer. Thank you for you help!January 15, 2008 at 9:57 am #20202Meg11
Well first of all I had a horrible UTI last year and it put me in the hospital and I had to have major antibiotics, I will never know if I was pregnant or not for sure because I never had a confirmed pregnancy, I was on birth control but it was too late when someone had told me about the antibiotics possibly messing it up, I had already had two children so I was very familiar with pregnancy symptoms and I had them all except the throwing up, although I felt like it at times…I had a very short irregular period and then the next month I was late by like 4 days, that night I had horrible pains that literally took me to the floor in pain and tears, I started bleeding the next day and I was loosing rather large "clots" and I believe I miscarried…like I said I never had a positive test so I will not know for sure, then recently in October I had a really bad UTI, I was no longer on birth control because my husband and I decided we were ready to try for a baby, within a couple of weeks of that UTI I found out I was pregnant…getting a UTI or a yeast infection is very common at the beginning of pregnancy…I have a heart shaped uterus (bicornate) and I am very prone to miscarriage because of it, I do not think that being on birth control was the reason I miscarried if that is what happened last year so I wouldn’t freak out because of my experience, it doesn’t mean it will happen to you….and just because I had a UTI when I got pregnant this time doesn’t mean that you are pregnant because you have one, every woman is different and the best thing to do is act like you are pregnant for now, meaning, eat good and drink plenty of water and take a test…if you are not sure of the results then you can always go for a blood test, I was 12 days late this time before I had a positive test…so just hang in there and know that time will tell what is going on…I know how hard it is to wait and not now if it is pregnancy or the birth control leaving your system… I truly know the heartache of wanting that baby to be there and finding out that it is just hormones… I hope to hear back from you to see what is going on, so are you and your husband ready to try at this point?? Best wishes and make sure you go to the doctor ASAP!!! Love Meg, you can email me anytime…. firstname.lastname@example.org
- The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.